Divisibility properties of recurring sequences
Compositio Mathematica, Volume 21 (1969) no. 1, pp. 43-51.
@article{CM_1969__21_1_43_0,
     author = {Ajtai, Mikl\'os},
     title = {Divisibility properties of recurring sequences},
     journal = {Compositio Mathematica},
     pages = {43--51},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     zbl = {0184.07101},
     mrnumber = {245545},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_43_0/}
}
TY  - JOUR
AU  - Ajtai, Miklós
TI  - Divisibility properties of recurring sequences
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 43
EP  - 51
VL  - 21
IS  - 1
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_1_43_0/
UR  - https://zbmath.org/?q=an%3A0184.07101
UR  - https://www.ams.org/mathscinet-getitem?mr=245545
LA  - en
ID  - CM_1969__21_1_43_0
ER  - 
%0 Journal Article
%A Ajtai, Miklós
%T Divisibility properties of recurring sequences
%J Compositio Mathematica
%D 1969
%P 43-51
%V 21
%N 1
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_1_43_0
Ajtai, Miklós. Divisibility properties of recurring sequences. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 43-51. http://www.numdam.org/item/CM_1969__21_1_43_0/

H.J.A. Duparc [1] Divisibility properties of recurring sequences, Dissertation Amsterdam 1963. p. 1- 96. | MR | Zbl